# SDR DALA2017081406241

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 121,129 hours, 17,394 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN,  FORWARD CARGO DETECTOR 2 STATUS MESSAGE. REPLACED CARGO SMOKE DETECTOR.
